# SDR CA961115005

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Check Valve
- Part number: M72210164
- Condition: Fail Test
- Location: Fuel
- Part time: 1,235 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CHECK VALVE FAILS PRESSURE TEST AS PER MAINTENANCE MANUAL.
